# SDR 2000ZZZX154

- Difficulty date: November 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407LG
- Make and model: Bell 407
- Aircraft serial: 53143
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Signal Condition
- Part number: 407375016101
- Condition: Malfunctioned
- Location: Fuel System
- Part time: 531 hours
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOTS REPORTED AN INTERMITTENT PROBLEM WITH THE RIGHT FUEL TRANSFER CAUTION LIGHT COMING ON AND THE FUEL QUANTITY GAUGE GOING BLANK.  SUBMITTER STATED PROBLEM WAS IN P/N 407-375-016-101 SIGNAL CONDITIONER.  DEFECT CAUSE UNKNOWN.
